# SDR ASAA2014041807495

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,997 hours, 8,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  BITE TEST OF NR 1 PACK/ZONE TEMP CTRL SHOWED "RAM AIR ACT" FAULT LAST FLIGHT.  RESET CTRL AND CLEARED FAULT, IAW MM 21-51-00-700-803.  RAN BOTH PACKS FOR 10 MINUTES, NO DISCREPANCIES NOTED.  NO HISTORY LAST 30 DAYS.  GROUND VERIFICATION NORMAL, REF MM 21-51-00.
